Osaka Journal of Mathematics

Spectra of random media with many randomly distributed obstacles

Shin Ozawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 1 (1993), 1-27.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784257

Mathematical Reviews number (MathSciNet)
MR1200818

Zentralblatt MATH identifier
0787.60077

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50]

Citation

Ozawa, Shin. Spectra of random media with many randomly distributed obstacles. Osaka J. Math. 30 (1993), no. 1, 1--27. https://projecteuclid.org/euclid.ojm/1200784257


Export citation